# SDR 2001UALA00294

- Difficulty date: March 21, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 23,652 hours, 8,142 cycles
- Engine: Iae V2527A5
- Engine time: 8,894 hours, 3,075 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 8,894 hours, 3,075 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 2 ENGINE FIRE INDICATION. SUPPLEMENTAL DATA UPDATE FIRE INDICATION CAUSED BY LIBERATED HIGH PRESSURE COMPRESSOR (HPC) AIRFOIL, CAUSING SIGNIFICANT DOWNSTREAM DAMAGE IN ENGINE CORE GAS PATH.   THE AFFECTED ENGINE WAS REMOVED AND REPLACED.
